# SDR GTIA9900983

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Accessory Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORIES COMPARTMENT CAT WALK MISSING EMERGENCY LIGHT LENSE AND BULB.  REPLACED EMERGENCY LIGHT LENSE AND BULB IAW DC-9 MM 33-51-00.  (M)
